| Model Number |
OUTRIGGER TARGETING GUIDE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 16-feb-2026, it was reported by a sales representative via (b)(4) that an ar-8973-01 outrigger targeting guide prongs on fibulock nail jig were broken off.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is confirmed.¿ one unpackaged ar-8973-01 serial/batch number 711839 was received for investigation.¿ functional testing was not performed due to the damage to the device.¿ visual inspection noted that the prongs of the device have been completely broken off and have not been returned.¿ the most likely cause is attributed to misuse/use error due to excessive force, due to the damage observed on the device.